| Model Number |
H749ILAB220CART0 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a device issue occurred resulting in an aborted procedure.A ce ilab was selected for the ultrasound examination of the target lesion.During the ivus procedure, the device automatically restarted.The procedure was not completed.There were no patient complications, and the patient was stable.It was further reported that only the imaging procedure was cancelled, and that the patient had a stent implanted as planned.
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).
Event or Problem Description
It was reported that a device issue occurred resulting in an aborted procedure.A ce ilab was selected for the ultrasound examination of the target lesion.During the ivus procedure, the device automatically restarted.The procedure was not completed.There were no patient complications, and the patient was stable.